MathSciNet Relay Station
MathSciNet bibliographic data
MR528052 (80c:65050) 65D30 (65B05)
Monegato, G.; Lyness, J. N. On the numerical evaluation of a particular singular two-dimensional integral. Math. Comp. 33 (1979), no. 147, 993–1002.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement